Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Reddened area, bloody blisters post CABG, mechanial mvr. What is the cause?

Pt is 17 days s/p cabg x5, trm x 7 and mechanical mvr. Developed reddened areas with bloody blisters 5 days post op. 80% of body covered. Burning pain like fire to LE. Pt on metoprolol, Asa and heparin . Coumadin d/c d 6 days ago ? Of warfarin necrosis . MD s familiar with warfarin necrosis state that is not what this rash/ blood blister is
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
1. As with all surgeries there is risk of heavy bleeding, still as your MD's has ruled out Warfarin as the cause of bleeding, make sure there isn't any internal source of bleeding like blood clot!
2. use of NSAID's (non-steroidal anti inflammatory drugs) medicine after CABG can cause bleeding and blisters and history says he is taking ASA (acetysalicyclic acid/Aspirin), so it can be a cause of the symptoms mentioned above!
3. talk with your MD regarding the possibility so that necessary adjustment can be made in time.
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor